Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Inertia groups of high-dimensional complex projective spaces

Samik Basu and Ramesh Kasilingam

Algebraic & Geometric Topology 18 (2018) 387–408
Bibliography
1 J F Adams, On the groups J(X), IV, Topology 5 (1966) 21 MR0198470
2 J F Adams, Stable homotopy and generalised homology, University of Chicago Press (1974) MR0402720
3 W Browder, On the action of Θn(∂π), from: "Differential and combinatorial topology (a symposium in honor of Marston Morse)" (editor S S Cairns), Princeton Univ. Press (1965) 23 MR0179799
4 E H Brown Jr., B Steer, A note on Stiefel manifolds, Amer. J. Math. 87 (1965) 215 MR0175137
5 G Brumfiel, Homotopy equivalences of almost smooth manifolds, Comment. Math. Helv. 46 (1971) 381 MR0305419
6 G W Brumfiel, Homotopy equivalences of almost smooth manifolds, from: "Algebraic topology" (editor A Liulevicius), Amer. Math. Soc. (1971) 73 MR0319217
7 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
8 F T Farrell, L E Jones, Complex hyperbolic manifolds and exotic smooth structures, Invent. Math. 117 (1994) 57 MR1269425
9 M Gromov, H B Lawson Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. 111 (1980) 423 MR577131
10 N Hitchin, Harmonic spinors, Advances in Math. 14 (1974) 1 MR0358873
11 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
12 R Kasilingam, Farrell–Jones spheres and inertia groups of complex projective spaces, Forum Math. 27 (2015) 3005 MR3393386
13 R Kasilingam, Classification of smooth structures on a homotopy complex projective space, Proc. Indian Acad. Sci. Math. Sci. 126 (2016) 277 MR3489166
14 K Kawakubo, Inertia groups of low dimensional complex projective spaces and some free differentiable actions on spheres, I, Proc. Japan Acad. 44 (1968) 873 MR0235581
15 J L Kazdan, F W Warner, Scalar curvature and conformal deformation of Riemannian structure, J. Differential Geometry 10 (1975) 113 MR0365409
16 M A Kervaire, J W Milnor, Groups of homotopy spheres, I, Ann. of Math. 77 (1963) 504 MR0148075
17 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, 88, Princeton Univ. Press (1977) MR0645390
18 S O Kochman, Bordism, stable homotopy and Adams spectral sequences, 7, Amer. Math. Soc. (1996) MR1407034
19 A Kosiński, On the inertia group of π–manifolds, Amer. J. Math. 89 (1967) 227 MR0214085
20 C N Lee, Detection of some elements in the stable homotopy groups of spheres, Math. Z. 222 (1996) 231 MR1429336
21 J Levine, Inertia groups of manifolds and diffeomorphisms of spheres, Amer. J. Math. 92 (1970) 243 MR0266243
22 J Milnor, On manifolds homeomorphic to the 7–sphere, Ann. of Math. 64 (1956) 399 MR0082103
23 R E Mosher, Some stable homotopy of complex projective space, Topology 7 (1968) 179 MR0227985
24 S P Novikov, Homotopically equivalent smooth manifolds, I, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964) 365 MR0162246
25 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 347, Amer. Math. Soc. (2004) MR860042
26 R Schultz, On the inertia group of a product of spheres, Trans. Amer. Math. Soc. 156 (1971) 137 MR0275453
27 I Tamura, Sur les sommes connexes de certaines variétés différentiables, C. R. Acad. Sci. Paris 255 (1962) 3104 MR0143221
28 H Toda, Composition methods in homotopy groups of spheres, 49, Princeton Univ. Press (1962) MR0143217
29 C T C Wall, Classification of (n1)–connected 2n–manifolds, Ann. of Math. 75 (1962) 163 MR0145540
30 H E Winkelnkemper, On the action of Θn, I, Trans. Amer. Math. Soc. 206 (1975) 339 MR0413136